# SDR DL76L081710

- Difficulty date: December 10, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 87,817 hours, 13,186 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 377
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK GOT STATUS MSG ELEV FEEL, IT CLEARED AFTER STARTING BOTH ENGINES READ NEEDED HYD PRESSURE IN MDM.  AFTER A COUPLE OF MINUTES IT RETURNED AND WOULD NOT CLEAR.  MSG FIRST APPEARED AFTER STARTING FIRST ENGINE.  REMOVED AND INSTALLED ELEV FEEL COMPUTER PER AMM.  LEAK TEST AND GROUND TEST OK.
